RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 3, Pages 327–339 (Mi jsfu435)  

Magnetic vortices in ferromagnetic nanodots

Roman Yu. Rudenkoab, Anatoly V. Chzhanab

a Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b Kirensky Institute of Physics, Russian Academy of Sciences SB RAS, Akademgorodok, 50/38, Krasnoyarsk, 660036, Russia

Abstract: Studies in the field of magnetodynamics of vortex structures are reviewed. The prospects for application of ferromagnetic nanodots in high-speed nonvolatile memory are demonstrated. The creation of a static magnetic vortex is described. The available theoretical techniques for describing the motion of a magnetic vortex are discussed. The experimental and theoretical works on the vortex motion in dynamic magnetic fields of the gigahertz and subgigahertz frequency ranges are considered. The issue of the effect of the interaction between nanodots on the dynamic properties of nanodot arrays is raised.

Keywords: nanodots, magnetic films, ferromagnetic resonance.

DOI: https://doi.org/10.17516/1997-1397-2015-8-3-327-339

Full text: PDF file (632 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 09.05.2015
Received in revised form: 10.06.2015
Accepted: 19.07.2015
Language:

Citation: Roman Yu. Rudenko, Anatoly V. Chzhan, “Magnetic vortices in ferromagnetic nanodots”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015), 327–339

Citation in format AMSBIB
\Bibitem{RudChz15}
\by Roman~Yu.~Rudenko, Anatoly~V.~Chzhan
\paper Magnetic vortices in ferromagnetic nanodots
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 3
\pages 327--339
\mathnet{http://mi.mathnet.ru/jsfu435}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-3-327-339}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu435
  • http://mi.mathnet.ru/eng/jsfu/v8/i3/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:120
    Full text:37
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020